SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

C. L. Xu and M. S. Boyce, “Dynamic Complexities in a Mutual Interference Host-Parasitoid Model,” Chaos, Solitons & Fractals, Vol. 24, No. 1, 2005, pp. 175-182.

has been cited by the following article:

  • TITLE: Dynamics of a Hyperparasitic System with Prolonged Diapause for Host*

    AUTHORS: Limin Zhang, Chaofeng Zhang

    KEYWORDS: Hyperparasitic System; Prolonged Diapause; Dynamic Complexities

    JOURNAL NAME: International Journal of Modern Nonlinear Theory and Application, Vol.2 No.4, November 29, 2013

    ABSTRACT: A hyperparasitic system with prolonged diapause for host is investigated. It is assumed that host prolonged diapause occur at larval stage, and parasitoid attack is limited to egg stage before the initiation of host diapause. Such behavior has been reported for many ichneumons. Hyperparasite only attacks the parasitoids that parasitize the hosts. Hyperparasitic system is often used in biological control. The existence and stability of nonnegative fixed points are explored. Numerical simulations are carried out to explore the global dynamics of the system, which demonstrate appropriate prolonged diapause rate and appropriate intrinsic growth rate can stabilize the system. The reasons are explained according to the ecological perspective. Furthermore, many other complexities which include quasi-periodicity, period-doubling bifurcations leading to chaos, chaotic attractor, intermittent and supertransients are observed.